Alright so I am having some issues January 2012 i had the mirena inserted and had a lot of cramping throughout the entire time having it in. My husband and I decided to try and concieve (conceive) in November 2012 so i had the mirena removed 11/16/12 3 days later i had a menstraul and it lasted a week longer than normal for me. But in december i had nothing same for january and february with negitive pregnancy tests so i went to the doctor and was given provera to take for 7 days. one week after finishing the provera i got my menstrual finally and i thought i ovulated on 3/7/13 but now i am 18 days past ovulation and the test are negitive :( and there is no sign of my menstraul. So what my question is: Would the mirena being removed cause these issues? I am desprite and my doctor wasnt very imformative and was insistant the the mirena did not cause my problems
What you had 3 days after removal was probably breakthrough bleeding from stopping the BC. It can take up to 6 months after stopping birth control for your period to regulate and your body to go back to normal, usually longer with an IUD, a few friends I have didn't get regular periods for a year after the IUD removal. My doctor also told me to wait until I had 3 regular consecutive periods before TTC because your uterine lining needs to get back to normal with cycles before carrying a pregnancy or it can lead to miscarriage. I would keep seeing your doctor, it may be a thyroid issue, or something else, it sounds to me like your body coming off from the IUD removal.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.